Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Hypoellipticity on Cauchy-Riemann manifolds

Author: Johannes A. Petersen
Journal: Trans. Amer. Math. Soc. 334 (1992), 615-639
MSC: Primary 32F20; Secondary 32F40, 35H05
MathSciNet review: 1113696
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a recent homotopy formula by Trèves, it is shown that the existence of $ (q + 1)$-dimensional holomorphic supporting manifolds is a sufficient condition for the hypoellipticity on level $ q$ and $ n - q$ of a tangential Cauchy-Riemann complex of $ {\text{CR}}$-dimension $ n$. In the hypersurface case, this result is given microlocally.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F20, 32F40, 35H05

Retrieve articles in all journals with MSC: 32F20, 32F40, 35H05

Additional Information

PII: S 0002-9947(1992)1113696-6
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia